Volume 1, issue 2 (2001)

Download this article
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Nonzero degree tangential maps between dual symmetric spaces

Boris Okun

Algebraic & Geometric Topology 1 (2001) 709–718

arXiv: math.DG/0112316

Abstract

We construct a tangential map from a locally symmetric space of noncompact type to its dual compact type twin. By comparing the induced map in cohomology to a map defined by Matsushima, we conclude that in the equal rank case the map has a nonzero degree.

Keywords
locally symmetric space, duality, degree, tangential map, Matsushima's map
Mathematical Subject Classification 2000
Primary: 53C35
Secondary: 57T15, 55R37, 57R99
References
Forward citations
Publication
Received: 8 November 2001
Revised: 27 November 2001
Accepted: 28 November 2001
Published: 30 November 2001
Authors
Boris Okun
Department of Mathematical Sciences
University of Wisconsin–Milwaukee
Milwaukee WI 53201
USA